# SDR RRXA000565

- Difficulty date: February 24, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 5649820
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO ''D'' PIT DOOR LOWER AFT CORNER, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED REPAIR AND INSTALLED IAW DC-8 SRM 52-2-3 FIG 10A.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
